# SDR SWAA2024010324342

- Difficulty date: November 22, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 37,890 hours, 17,578 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN GALLEY 1 COVER LENS EMERGENCY EXIT AT FWD GALLEY AREA 2023-719928<[01] REPLACED GALLEY 1 COVER LENS EMERGENCY EXIT AT FWD GALLEY AREA I.A.W B737 AMM 33-51-01-960-801 STEP 2.C ITEM (1)(C)(4);[02] COMPLETED
